Show simple item record

AuthorGlueck, Jochendc.contributor.author
AuthorWolff, Manfred P. H.dc.contributor.author
Date of accession2019-11-14T13:10:14Zdc.date.accessioned
Available in OPARU since2019-11-14T13:10:14Zdc.date.available
Date of first publication2019dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordOrdered Banach spacedc.subject
KeywordPositive operator semigroupdc.subject
KeywordAsymptotic dominationdc.subject
KeywordAlmost periodicitydc.subject
KeywordStabilitydc.subject
KeywordLower bound methoddc.subject
KeywordMean ergodic theoremdc.subject
KeywordBase norm spacedc.subject
KeywordFROBENIUSdc.subject
KeywordERGODICITYdc.subject
KeywordSPACESdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleLong-term analysis of positive operator semigroups via asymptotic dominationdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s11117-019-00655-7dc.identifier.doiExternal
Source - Title of sourcePositivitysource.title
Source - Place of publicationSpringersource.publisher
Source - Volume23source.volume
Source - Issue5source.issue
Source - Year2019source.year
Source - From page1113source.fromPage
Source - To page1146source.toPage
Source - ISSN1385-1292source.identifier.issn
Source - eISSN1572-9281source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000487634200005uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record